# SDR DXTA2015050506015

- Difficulty date: April 27, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258714
- Aircraft time: 6,409 hours, 4,509 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ZERO RUDDER TRAVEL IN FLIGHT DESPITE NORMAL CHECKS ON GND.
